# SDR 2002UALA01565

- Difficulty date: October 7, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 41,982 hours, 22,683 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD LOWER SKIN EDGE GOUGED AND DENTED STATION 797 BETWEEN STRINGER 22 & 23R.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER / TRIPLER REPAIR.
